Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 201-204
http://dx.doi.org/10.1155/S0161171290000308

Location of approximations of a Markoff theorem

1Department of Mathematics, Ranchi University, Ranchi 834008, India
2Birsa Agriculture University, India
3S.S.M. College, Ranchi, India

Received 26 November 1986

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Relative to the first two theorems of the well known Markoff Chain (J.W.S. Cassels, “An introduction to diophantine approximation” approximations are well located. Literature is silent on the question of location of approximations in reference to the other theorems of the Chain. Here we settle it for the third theorem of the Chain.